Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

165 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

I took iron and vommitted black

Premium Questions

doctor1 MD

Hi, I am just curious if to much iron can cause deppression and negative thoughts? The reason is that last week I took some iron supplements for a couple of days and I started to get anxious ...

doctor1 MD

Hi. My name is XXXXXXX I just was told by my doctor that my iron is low. The score was 19-that was a few weeks ago when she took my blood. Not anemic, but low. She prescribed Ferralet90 iron supplement ...

doctor1 MD

at dinner before she took the iron because we read vitamin C helps absorb. BUT I then realized the orange ...Hello, I am battling iron deficiency with my 8 year old daughter. We have been giving her iron ...

doctor1 MD

told I have an iron problem. When I donated the sample of blood the nurse made a comment that she had ... with alerts listed on the results. The only reason I took the full blood workup was it was only a little more ...

doctor1 MD

teeth getting black, is that normal for kids taking iron syrup and is constipation a side affect of iron ..., multi-vitamin, iron syrup and probiotic . After taking iron syrup for 5 days now we are observing her ...

Public Forum Discussions

doctor1 MD

Hi im in my 9th of my pregnancy.i never took any iron tablets all these days because i get vomit continously or stools with stomach pain.now my HB level is 8.3 so doctor advised me to take iron injection .so ...

doctor1 MD

12 months ago hemoglobin 2.6, had 7 blood transfusions immediately and 1 week later 1g iron infusion (no signs blood loss, had tests etc). My doctor took monthly blood tests and 5 mths later had ...

doctor1 MD

went away after i took amway s calcium and iron. But soon after I stopped having it the pain returned ...I have iron deficiency. Before i was diagnosed with iron deficiency i had intestine problem... low ...

doctor1 MD

for the absorption, took an iron pill afterwards, and hour later another blood test. Now he is to have iron infusions ...My husband was tested for iron absorption & it came out that his body doesn t absorb iron. He ...

doctor1 MD

Could you tell me if iron supplements can cause black vomiting in an anemic seventy four year old ... but not cancer. Because of iron deficiency she was put on iron tablets. She hardly eats and has lost a lot ...

doctor1 MD

transfusions. Discharged with instructions to take iron capsules 150 mg daily. not feeling better. now more fatigue and tight chest. Dr. says to keep on taking. iron pill. He will eventurally will feel better. His ...

doctor1 MD

hello doctors i just have a face burn from cloth pressing iron . yesterday it was a light mark on my face but today morning it turned into black or dark brown u can say. someone suggested me to apply ...

doctor1 MD

nauseuous and vomited up mainly fluids which was also very black though stringy. I was wondering if this is caused by the iron tablets? ...

doctor1 MD

My mother has been having trouble keeping her iron levels up to normal. She had 3 IV Ferrlicet ... discovered her iron levels are even lower than they were 2 months ago. He wants her to get 4 Venofer IV ...

doctor1 MD

I started taking iron pill almost a month ago and i had suppose to have started my cycle on or about the 23 and it dont usually be late if anything it comes early i took a test and it came back neg ...

Mobile Questions and Answers

doctor1 MD

You have iron-induced severe gastritis.This has caused bleeding in your stomach & black coloured vomit.Stop taking them!You require anti ulcer agents-rabeprazole twice a day before food and syrup sucralfate 2 teaspoons after food.You need to take lot of oral fluids and the headache will subside slowly. If this regimen does not improve in a day you should see a gastroenterologist for an endoscopy.

doctor1 MD

check for nutritional deficiencies, iron, folic a acid

doctor1 MD

Hi, do you have bleeding? Are u on iron tablets? Iron tablets can cause black stools.. If you are not on iron tab get a stool routine to see for occult bllod.. Consult your gynae